Publication
Title
Application of the GCA to a series of curve crossing topologies
Author
Abstract
Language
English
Source (journal)
International journal of quantum chemistry. - New York, N.Y.
Publication
New York, N.Y. : 1993
ISSN
0020-7608
Volume/pages
52:1(1993), p. 49-57
ISI
A1994PE46400005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 13.11.2018
To cite this reference